# SDR SWAA2020110420113

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5760
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CABIN FLOOR STRUCTURE AT STA 947.5 +12 RBL 46 & WL 208.1.  REMOVED AND REPLACED CORRODED FLOOR STRUCTURE SUPPORT AT STA 947.5+12 RBL 46, PER REF SRM 51-40-02-0G-0 AND DRAWING NR 147A5760.
